# SDR WTAA950080

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch Assy
- Part number: 31518224
- Condition: Loose
- Location: Bagggage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MOD - EN ROUTE VIS TO SFO - POD DOOR WARNING LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO STATION WITHOUT INCIDENT.  POD DOOR DISCOVERED OPEN UPON INSPECTION AT GATE.  ON CALL MAINTENANCE FOUND POD DOOR LATCH ASSY TO NOT POSITIVELY SECURE DOOR IN CLOSED POSITION.  MAINTENANCE ORIGINATED A NON-AIRWORTHINESS DEFERRAL OF POD DOOR AND SECURED DOOR CLOSED USING HIGH SPEED ALUMINUM TAPE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY TIGHTENING RETENTION NUT ON LATCH ROTATION BOLT.  POD DOOR LATCH ASSEMBLY OPERATION NORMAL.  (X)
